English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A new family of diagonal ADE-related scattering theories

MPS-Authors
There are no MPG-Authors available
External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ravanini, F., Tateo, R., & Valleriani, A. (1992). A new family of diagonal ADE-related scattering theories. Physics Letters B, 293, 361-366. doi:10.1016/0370-2693(92)90896-C.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-538A-3
Abstract
We propose the factorizable S-matrices of the massive excitations of the non-unitary minimal model M2,11 perturbed by the operator φ1,4. The massive excitations and the whole set of two particle S-matrices of the theory is simply related to the E8 unitary minimal scattering theory. The counting argument and the thermodynamic Bethe ansatz (TBA) are applied to this scattering theory in order to support this interpretation. Generalizing this result, we describe a new family of non-unitary and diagonal ADE- related scattering theories. A further generalization suggests the magnonic TBA for a large class of non-unitary G⊗G/G coset models (G=Aodd, Dn, E6,7,8) perturbed by φid,id, adj, described by non-diagonal S-matrices.